# SDR C77A20161206001

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 22,159 hours, 12,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE III FLOOR STRUCTURE RT INBD SEAT TRACK P/N 170-86082-003. ACCOMPLISHMENT OF THIS TRACK SPLICE REPAIR WILL BE PER ETD2016-170-106119B AND THE PRINCIPLES OF SRM PART II 53-00-10/REPAIR 01P. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH. EO E175-53MR-331.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS [REF: TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 20,483 FC OR 27,242 FH, INTERVAL OF 10,133 FC OR 13,476 FH) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION 12. THRESHOLD IS COUNTED SINCE NEW.] THE PERMANENT REPAIR WILL BE ACCOMPLISHED ON WO 2194349.
